# SDR ASAA2017032820287

- Difficulty date: March 28, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 34,121 hours, 10,535 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989085
- Part serial: 24520
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 6,195 hours, 2,035 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CAB ZONE TEMP LIGHT ILLUMINATED.  EXTINGUISHED WHEN MASTER CAUTION SYSTEM IS RESET.  ACFT GROUNDED. REMOVED & REPLACED FLIGHT DECK TRIM AIR VALVE IAW AMM 21-61-21. OPS & LEAK CHECKED GOOD.
